The Hyodo-Kato theorem for rational homotopy typesReport as inadecuate




The Hyodo-Kato theorem for rational homotopy types - Download this document for free, or read online. Document in PDF available to download.

Reference: Kim, M and Hain, RM, (2005). The Hyodo-Kato theorem for rational homotopy types. Mathematical Research Letters, 12 (2), 155–169.Citable link to this page:

 

The Hyodo-Kato theorem for rational homotopy types

Abstract: The Hyodo-Kato theorem relates the De Rham cohomology of a variety over a local field with semi-stable reduction to the log crystalline cohomology of the special fiber. In this paper we prove an analogue for rational homotopy types. In particular, this gives a comparison isomorphism for fundamental groups.

Peer Review status:Peer reviewedPublication status:PublishedVersion:Accepted ManuscriptNotes:This is the author's accepted manuscript version. Final publication is available via http://dx.doi.org/10.4310/MRL.2005.v12.n2.a2

Bibliographic Details

Publisher: International Press

Publisher Website: http://intlpress.com/

Journal: Mathematical Research Letterssee more from them

Publication Website: http://intlpress.com/site/pub/pages/journals/items/mrl/_home/_main/index.html

Issue Date: 2005

pages:155–169Identifiers

Urn: uuid:6e607d8c-d8eb-4850-bc42-11dfadb4e29a

Source identifier: 308894

Eissn: 1945-001X

Doi: https://doi.org/10.4310/MRL.2005.v12.n2.a2

Issn: 1073-2780 Item Description

Type: Journal article;

Version: Accepted ManuscriptKeywords: math.NT math.NT math.AG 14G40 Tiny URL: pubs:308894

Relationships





Author: Kim, M - institutionUniversity of Oxford Oxford, MPLS, Mathematical Institute - - - Hain, RM - - - - Bibliographic Details Publis

Source: https://ora.ox.ac.uk/objects/uuid:6e607d8c-d8eb-4850-bc42-11dfadb4e29a



DOWNLOAD PDF




Related documents